# SDR CA070127002

- Difficulty date: January 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft serial: 317512033
- Aircraft time: 13,008 hours
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 454254
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT PROPELLER CONTROL CABLE FAILURE. THE PILOT NOTED THAT THE LT PROPELLER CONTROL WAS STIFF ON APPROACH. THE LT ENGINE AND PROPELLER CONTROLS WERE INSPECTED, MAINTENANCE DETERMINED THE LT PROPELLER CONTROL CABLE IN THE CABIN PEDESTAL HAD FAILED. THE PROPELLER CONTROL CABLE WIRES HAD TWISTED AND SEVERED APPROXIMATELY .2500 FROM THE SWAGED PORTION OF THE ROD END.  THE LT PROPELLER CONTROL CABLE PN: 454-254 (ALT P/N: 24894-08) WAS REPLACED. THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070127002)
